# SDR DALA2017072005568

- Difficulty date: July 11, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 57,986 hours, 22,855 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE,  LOST ELECTRIC STAB TRIM ON DEPARTURE. FOLLOWED QRH AND DID A FLAP 15 LANDING.  MAINTENANCE REMOVED AND REPLACED THE STABILIZER TRIM MOTOR IAW AMM 27-41 AND COMPLIED WITH A TEST IAW AMM 27-41. CHECKED GOOD.
